A 32-year-old female asked:
Period july2 and july27 both 7 days long. after that i drink pills for 6 days and my husban stay 5 days only.period delay for 7 days now for sept?
1 doctor answer • 2 doctors weighed in
Family Medicine 29 years experience
Not sure...: Your question is difficult to answer - but if i understand, you took "pills" (meaning birth control) for 6 days, and now it's delayed after coming early....
You may not be on a strong enough pill. Talk to your doctor, and they should consider changing you to a stronger hormone. They may also change you to another pill altogether.
Created for people with ongoing healthcare needs but benefits everyone.
4.9k viewsReviewed >2 years ago
Last updated Sep 3, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.